| Model Number |
10602 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 16mm synergy ii drug-eluting stent was selected for use.However, it was noted that the device was fractured when it was attempted to be introduced in the artery.The procedure was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.25 x 16 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube shaft found multiple hypotube kinks along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 16mm synergy ii drug-eluting stent was selected for use.However, it was noted that the device was fractured when it was tried to introduced in the artery.The procedure was completed with another of the same device.There were no patient complications reported.